Narzędzia help

Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
first last
cannonical link button

http://yadda.icm.edu.pl:80/baztech/element/bwmeta1.element.baztech-f053d7e3-8ce4-49e7-b346-6d310bc01e29

Czasopismo

Journal of Mathematics and Applications

Tytuł artykułu

Maximal ideal space of certain α-Lipschitz operator algebras

Autorzy Shokri, A. A.  Shokri, A. 
Treść / Zawartość http://jma.prz.edu.pl/
Warianty tytułu
Języki publikacji EN
Abstrakty
EN In a recent paper by A. Ebadian and A.A. Shokri [1], a α-Lipschitz operator from a compact metric space X into a unital bounded commutative Banach algebra B is defined. Let (X,d) be a nonempty compact metric space, 0<α≤1 and (B, || . ||) be a unital bounded commutative Banach algebra. Let Lipα(X,B) be the algebra of all bounded continuous operators ƒ: X → B such that [formula/wzor]. In this work, we characterize the maximal ideal space of Lipα(X,B).
Słowa kluczowe
PL analiza funkcjonalna   algebra Banacha   operator liniowy ograniczony   przestrzeń metryczna zwarta  
EN Banach algebra   Lipschitz operator algebras   maximal ideal space  
Wydawca Oficyna Wydawnicza Politechniki Rzeszowskiej
Czasopismo Journal of Mathematics and Applications
Rocznik 2012
Tom Vol. 35
Strony 83--89
Opis fizyczny Bibliogr. 11 poz.
Twórcy
autor Shokri, A. A.
autor Shokri, A.
Bibliografia
[1] A. Ebadian, A. A. Shokri, On the Lipschitz operator algebras, Archivum mathematicum (BRNO), Tomus 45, 2009, 213-222.
[2] A. Ebadian, Prime ideals in Lipschitz algebras of finite differentable function, Honam Math. J. 22, 2000, 21-30.
[3] B. E. Johnson, Lipschitz spaces, Pacific J. Math, 51, 1975, 177-186.
[4] D. R. Sherbert, Banach Algebras of Lipschitz functions, Pacific J. Math, 13, 1963, 1387-1399.
[5] D. R. Sherbert, The structure of ideals and point derivations in Banach algebras of Lipschitz functions, Trans. Amer. Math. Soc., 111, 1964, 240-272.
[6] H. X. Cao, J. H. Zhang, Z. B. Xu, Characterizations and extensions of Lipschitz-α operators, Acta Mathematica Sinica, English Series, 22 (3), 2006, 671-678.
[7] N. Weaver, Lipschitz algebras, World Scientific Publishing Co., Inc., River Edge, NJ, 1999.
[8] N. Weaver, Subalgebras of little Lipschitz algebras, Pacific J. Math., 173, 1996, 283-293.
[9] T. G. Honary, H. Mahyar, Approximation in Lipschitz algebras, Quest. Math. 23, 2000, 13-19.
[10] V. Runde, Lectures on Amenability, Springer, 2002.
[11] W. G. Bade, P. C. Curtis, H. G. Dales, Amenability and weak amenability for Berurling and Lipschitz algebras, Proc. London Math. Soc. 3, 55, 1987, 359-377.
Kolekcja BazTech
Identyfikator YADDA bwmeta1.element.baztech-f053d7e3-8ce4-49e7-b346-6d310bc01e29
Identyfikatory